It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


kristycake---- i stopped taking the lexapro today. all of a sudden yesterday i started sweating,couldn't get rid of a nasty headache, was nauseous, had a tremendous appetite for sweets(am diabetic so i never crave them and once in a blue moon eat them)didn't sleep all last night and very little the night before. anxiety was increased and i was constipated this morning. it was prescribed for hot flashes and night sweats,well if it isn't working and i have added all of these side effects it has to go. i had no side effects the first 4 days and then all of a sudden they came on like gangbusters. i am not surprised since every SSRI i have ever taken has given me the same exact problems. so i will deal with the night sweats and hope they end soon. how are you doing with the lexapro. you ad said you were thinking about paxil. what did you decide? :wave:





All times are GMT -7. The time now is 01:25 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!